# SDR GTIA2018032202532

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 12,571 hours, 5,733 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK ODOR DURING DESCENT.  PERFORMED TSM- 05-50-00. FOUND RESIDUAL DE-ICE FLUID ON THE AIRCRAFT. CLEANED AREAS AND PREFORMED A PACK BURN OUT , NO ODOR NOTED. IAW AMM 71-00-00, AND AMM 21-00-00.
